Candidal Bp



Related Terms: Levocetirizine, Antifungal, Candid B Cream, Candidial Balanitis, Clotrimazole, ECG, Fungal Infection, Lichen Planus

Recently Answered Questions


Allergy on the head part of my penis and inner skin of my penis.
Query: Hi, I am a 26 year old male. I am having some allergy on the head part of my penis and the inner skin of my penis. Consulted a local doctor. The doctors are saying that, it is just an allergy and giving some tablets and ointments. But it is not recovering. Give me your advice.  Read Full »
Dr. Kalpana Pathak
Dermatologist

Answer: Hi, Thanks for writing to us. There could be many causes for such lesions like fungal infection (candidal balanoposthitis), lichen planus, irritant dermatitis, and etc. Candidal BP is the most common cause amongst all. So right now, I would advise you that, wash the area with lukewarm water twic...  Read Full »
 
I have irritation of foreskin and whitish discharge. Please advise.
Query: Hi doctor, I am a 40 year male. Since last one month, I have been suffering from irritation of foreskin. The skin has become tight and cannot be pulled back. There has been a whitish discharge from the penis and constant irritation. I have tried using Candid B cream but there has been no improvemen...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. You might be suffering from candidal balanoposthitis. Please send good quality photographs of the lesion taken in a natural light for confirmation of diagnosis and treatment. Regards. For more information consult a dermatologist online --> https://www.icliniq.co...  Read Full »
 
What medicine can help itching in the thighs and underarms?
Query: Hello doctor, I am a 57-year-old male. My weight is 75 kg. I am not having BP problems or diabetes. I am suffering from itching near the thighs and underarm area since last two months. I have taken Terbinafine 250 mg once daily and Luliconazole cream for six weeks. Since the last two to three days,...  Read Full »
Dr. Sandeep Golla
Dermatologist

Answer: Hello, Welcome to icliniq.com. Your concern may be intertrigo secondary to candidal yeast infection. I suggest you stop using Terbinafine tablet and try Sporanox (Itraconazole) 100 mg capsule. Have it one daily for four weeks. Do not change the brand. Apply Onabet (Sertaconazole Topical) cream ...  Read Full »
 
What are the causes of small red blisters on genitalia?
Query: Hi doctor, I have very small red blisters on the glans and corona with lot of itching. For that I have used Acivir ointment. There is temporary relief but it reoccurs. Please help.  Read Full »
Dr. Asmeet Kaur Sawhney
Dermatologist

Answer: Hi, Welcome to icliniq.com. Small red blisters on the genitalia usually occur in herpes virus infection. But they are associated with pain and burning. You are complaining of itching which is unlikely for herpes infection. I would recommend you to upload the photographs of the blisters, so that I...  Read Full »
 
Please suggest some permanent solution for balanitis.
Query: Hi doctor,I am a 28 year old male, and I have been suffering from balanitis for more than two years. I have itching under my foreskin of the penis and very small red bubbles on the penis head. Initially, I had pain in the groins, but now there is no pain. I do not have pain on urination and no flu...  Read Full »
Dr. Rakesh Kumar Bahunuthula
Dermatologist

Answer: Hi, Welcome to icliniq.com. Balanitis is a common issue in young males. It can be due to multiple factors such as a fungal infection like candida, viral infections, irritant contact dermatitis to soaps, or use of condoms. Panderm (Clobetasol) has already been banned in few countries. It is a mixtu...  Read Full »
 
Should I have ablation for atrial flutter?
Query: Hi doctor, I have been diagnosed with atrial flutter. I have been in this condition three times in the last two years. This is flutter and not fibrillation. Two years ago, I was stuck in atrial flutter, for three weeks. After being on an anticoagulant for three weeks, I went through a successful e...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. Thanks for the detailed query and I have reviewed every aspect of it to come to a point of decision that may be better for you in the long run. The probability of getting unsure and unplanned episodes of atrial flutter seems to be high enough to warrant a procedural ablat...  Read Full »
 
Is the heart muscle becoming too weak?
Query: Hello doctor,My 59 year old father has hypertension from the past nine years and acidity problem. He got an acute MI last month. Prior to this, from past 10 days, he was suffering from a low blood pressure and our family doctor asked him to stop the BP tablet for a few days. At morning 5 AM, he got ...  Read Full »
Dr. Ritendra Nath Talapatra
Cardiologist

Answer: Hello, Welcome to icliniq.com. Your father presented to the hospital late after the episode of acute MI (myocardial infarction) with a total occlusion of LAD. So, before intervention itself, a major part of his anterior heart muscle was damaged. Even after angioplasty, his LVEF deteriorated and yo...  Read Full »
 
What is the treatment for ringworm?
Query: Hi doctor, I have ringworm on the thighs, arms and chest for four months. When I used Fourderm, it was fine for two weeks. But again, it came back. I have not taken any oral medicines yet. I am on BP medicine Stamlo Beta. My age is 59 years.  Read Full »
Dr. Geeta Priyadarsini Kamminana
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Dermatophytosis or ringworm infection is caused by fungi that invade and grow in dead keratin. Tinea corporis is the fungal infection of body, including trunk and arms. Risk factors for recurrent fungal infections include any immunocompromised state like diabetes. ...  Read Full »
 
Please suggest some good shampoo for dandruff.
Query: Hi doctor, I am having problem of acute flaky dandruff and also itching in my hair. I have tried Topisal, Nizral and various other shampoos as well. However, there is no respite from dandruff. Please suggest me some good mediation as well as shampoo and oil. Currently I am under sugar and BP medica...  Read Full »
Dr. Asmeet Kaur Sawhney
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your complaints. You should start with shampoo containing Salicylic acid and Ketoconazole. Use it every alternate day in the beginning. Once you notice improvement gradually taper it to twice weekly and then once weekly. Along with this apply Clotrimaz...  Read Full »
 
Chronopharmacology
Article Overview: Chronopharmacology is the science dealing with the optimization of drug effects, and the minimization of adverse effects by timing medication in relation to the biological rhythm. Chronotherapeutics approach gives more accurate determination of the time when patients are at the highest risk and in greatest need of therapy. This principle is used in the treatment of various diseases like cardiovascular diseases and many more.  Read Article »
Dr. Diwanshu
Pharmacologist

Chronobiology is the science of biological rhythms (biological clock). The branch dealing with the pharmacological aspects of chronobiology is termed Chronopharmacology. Chronopharmacology is the science dealing with the optimization of drug effects and the minimization of adverse effects by timing ...  Read Article »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Candidal Bp? We have medical experts to help you right away.

Ask a Doctor Online Now!